- -

Non metrizable topologies on Z with countable dual group.

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Non metrizable topologies on Z with countable dual group.

Show full item record

Barrera Mayoral, DDL. (2017). Non metrizable topologies on Z with countable dual group. Applied General Topology. 18(1):31-44. doi:10.4995/agt.2017.4469

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/79812

Files in this item

Item Metadata

Title: Non metrizable topologies on Z with countable dual group.
Author:
Issued date:
Abstract:
[EN] In this paper we give two families of non-metrizable topologies on the group of the integers having a countable dual group which is isomorphic to a infinite torsion subgroup of the unit circle in the complex plane. ...[+]
Subjects: Locally quasi-convex topology , D-sequence , Continuous character , Infinite torsion subgroups of T
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2017.4469
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2017.4469
Type: Artículo

This item appears in the following Collection(s)

Show full item record